# SDR NACA2023041200001

- Difficulty date: April 12, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 108,404 hours, 19,637 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683221
- Part serial: 1092455
- Condition: Unknown
- Part time: 10,682 hours, 4,148 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DUAL AUTO PRESSURE FAIL @ 1855Z CABIN AUTO INOP. REMOVED CABIN OUTFLOW VALVE PER AMM TASK 21-31-03-02-001 INSTALLED CABIN PRESSURE OUTFLOW VALV PER AMM TASK 21-31-03-402-006. INSPECTED WIRING AROUND OUTFLOW VALVE, REPAIRED D3148 AND D3196
